MAUDE Adverse Event Report: DEPUY IRELAND 9616671 PFC SIGMARP STB TB IN 2 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 PFC SIGMARP STB TB IN 2 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962112
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states the patient fell post op, ps rp insert sheered off and the result was lateral ligament instability.Depuy cement was also used.Doi: (b)(6) 2007; dor: (b)(6) 2017; right knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Review of the device history records did not reveal any related manufacturing deviations or anomalies on the reported lot number (1894518).Device history review: product code 962112 work order (b)(4) was manufactured on 29 apr 2005.19 parts were manufactured per specification and all raw materials met specification.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP STB TB IN 2 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork IN
EI 
MDR Report Key7150548
Report Number1818910-2017-52580
Device Sequence Number904857
Product Code NJL
UDI-Device Identifier10603295241119
UDI-Public10603295241119
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962112
Device Lot Number1894518
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR